Chromatic index of graphs with no cycle with a unique chord

Machado, RCS, de Figueiredo, CMH and Vuskovic, K (2010) Chromatic index of graphs with no cycle with a unique chord. Theoretical Computer Science, 411 (7-9). 1221 - 1234 . ISSN 0304-3975



  • Machado, RCS
  • de Figueiredo, CMH
  • Vuskovic, K
Copyright, Publisher and Additional Information: ©2010, Elsevier. This is an author produced version of a paper published in Theoretical Computer Science. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Cycle with a unique chord, decomposition, recognition, Petersen graph, Heawood graph, edge-colouring, NP-Completeness, indifference graphs, regular graphs, edge
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Jun 2012 10:31
Last Modified: 24 Oct 2016 20:17
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:


Filename: ec-chord.pdf

Share / Export